Semi-orthogonality of a class of the Gauss' hypergeometric polynomials
Annales Mathématiques Blaise Pascal, Volume 1 (1994) no. 1, pp. 75-83.
@article{AMBP_1994__1_1_75_0,
     author = {S.D. Bajpai and M.S. Arora},
     title = {Semi-orthogonality of a class of the {Gauss'} hypergeometric polynomials},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {75--83},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {1},
     number = {1},
     year = {1994},
     doi = {10.5802/ambp.6},
     zbl = {0798.33006},
     mrnumber = {1275218},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.6/}
}
TY  - JOUR
TI  - Semi-orthogonality of a class of the Gauss' hypergeometric polynomials
JO  - Annales Mathématiques Blaise Pascal
PY  - 1994
DA  - 1994///
SP  - 75
EP  - 83
VL  - 1
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.6/
UR  - https://zbmath.org/?q=an%3A0798.33006
UR  - https://www.ams.org/mathscinet-getitem?mr=1275218
UR  - https://doi.org/10.5802/ambp.6
DO  - 10.5802/ambp.6
LA  - en
ID  - AMBP_1994__1_1_75_0
ER  - 
%0 Journal Article
%T Semi-orthogonality of a class of the Gauss' hypergeometric polynomials
%J Annales Mathématiques Blaise Pascal
%D 1994
%P 75-83
%V 1
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%U https://doi.org/10.5802/ambp.6
%R 10.5802/ambp.6
%G en
%F AMBP_1994__1_1_75_0
S.D. Bajpai; M.S. Arora. Semi-orthogonality of a class of the Gauss' hypergeometric polynomials. Annales Mathématiques Blaise Pascal, Volume 1 (1994) no. 1, pp. 75-83. doi : 10.5802/ambp.6. https://ambp.centre-mersenne.org/articles/10.5802/ambp.6/

[1] Bajpai. S.D. A new orthogonality property for the Jacobi polynomials and its applications. Nat. Acad. Sci. Letters, Vol. 15, No 7 (1992), 1-6. | MR: 1224858 | Zbl: 0904.33002

[2] Erdelyi. A., et. al. Higher transcendental functions. Vol. 1, Mc Graw-Hill, New York (1953). | Zbl: 0051.30303

[3] Erdelyi. A., et. al. Higher transcendental functions. Vol. 2, Mc Graw-Hill, New York (1953). | Zbl: 0052.29502

[4] Erdelyi. A., et. al. Tables of integral transforms. Vol. 2, Mc Graw-Hill, New York (1954). | Zbl: 0058.34103

[5] C. Fox The G- and H- functions as symmetrical Fourier Kernels. Trans. Amer. Math. Soc., 98 (1961), 395-429. | MR: 131578 | Zbl: 0096.30804

[6] Mathai. A.M. and Saxena. M.K. The H-function with applications in statistics and other disciplines. John Wiley and Sons, New Delhi (1978). | MR: 513025 | Zbl: 0382.33001

Cited by Sources: